Values of meromorphic functions of order 2
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 45, 18 p.
@article{SDPP_1977-1978__19_2_A19_0,
     author = {Choodnovsky, Gregory V.},
     title = {Values of meromorphic functions of order 2},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {19},
     number = {2},
     year = {1977-1978},
     note = {talk:45},
     zbl = {0396.10022},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1977-1978__19_2_A19_0}
}
Choodnovsky, Gregory V. Values of meromorphic functions of order 2. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 45, 18 p. http://www.numdam.org/item/SDPP_1977-1978__19_2_A19_0/

[1] Bertrand (D.). - A transcendence criterion for meromorphic functions, "Transcendence Theory : Advances and applications" [1976. Cambridge], p. 187-194. - London, Academic Press, 1977. | MR 498419 | Zbl 0365.10024

[2] Bombieri (E.). - Algebraic values of meromorphic maps, Invent. Math., Berlin, t. 10, 1970, p. 267-287. | MR 306201 | Zbl 0214.33702

[3] Choodnosky [Cudnovskij] (G.V.). - A new method for the investigations of arithmetical properties of analytic functions, IHES/M/77/197/, 1977 (Preprint).

[4] Ito (K.) and Mckean (H.P.). - Potentials and the random walk, Illinois J. of Math., t. 4, 1960, p. 119-132. | MR 121581 | Zbl 0238.60047

[5] Lang (S.). - Algebraic values of meromorphic functions, Topology, t. 3, 1965, p. 183-191. | MR 190092 | Zbl 0133.13804

[6] Mahler (K.). - Lectures on transcendental numbers. - Berlin, Springer-Verlag, 1976 (Lecture Notes in Mathematics, 546). | MR 491533 | Zbl 0332.10019

[7] Reyssat (E.). - Travaux récents de G. V. CUDNOVSKIJ, Séminaire Delange-PisotPoitou : Theorie des Nombres, 18e année, 1976/77, n° 29, 7 p. | Numdam | MR 551353 | Zbl 0369.10020

[8] Schneider (T.). - Einführung in die transzendenten Zahlen. - Berlin, Springer-Verlag, 1957 (Ergebnisse der mathematischen Wissenschaften, 81). | MR 86842 | Zbl 0077.04703

[9] Skoda (H.). - Estimations L2 pour l'opérateur ∂ et applications arithmétiques.

[10] Straus (E.G.). - On entire functions with algebraic derivatives at certain algebraic points, Annals of Math., 2nd Series, t. 52, 1950, p. 188-198. | MR 35822 | Zbl 0038.19201

[11] Waldschmidt (M.). - On functions of several variables having algebraic Taylor coefficients, "Transcendence Theory ; Advances and applications" [1976. Cambridge], p. 169-186. - London, Academic Press, 1977. | MR 466037 | Zbl 0366.10029

[12] Waldschmidt (M.). - Propriétés arithmétiques de fonctions de plusieurs variables, II, "Séminaire Lelong : Analyse", 16e année, 1975/76, n° 10, p. 108-135. - Berlin, Springer-Verlag, 1977 (Lecture Notes in Mathematics, 578). | MR 453659 | Zbl 0363.32003